# SDR EIAA970177

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Part number: H50002125268
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 49,156 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BIL - LOG PAGE:  F32722 - AFTER TAKEOFF, GEAR DOOR WOULD NOT CLOSE.  AIRCRAFT RETURNED TO BIL, NO PROBLEMS DURING LANDING.  BYPASS DOOR OPEN.  CLOSED DOOR AND MAIN DOOR CLOSED NORMALLY.  (X)
